See Alike in...

Alike App

Browser

KratomEater

443d

Has anyone tried the non-Stimulant ADHD medication called Straterra (Atomoxetine)? It made me feel terrible, and It made me feel groggy and and lethargic. Made me in a bad mood, heart burn, and nausea🤷🏽‍♂️ this was within the first two days. I was asking some family what they thought, and they said well, sometimes it takes a week or two to start helping. I couldn’t imagine going through two weeks of those symptoms little lone one more day. I didn’t take it today and I feel soooo much better! I want to try to go back on Methylphenidate, ( I don’t recall any bad reactions and seemed to work well. but I’m skeptical of the potential long term effects. 😭 Someone told me they had no adverse symptoms to Vivance…🤷🏽‍♂️ I just can’t focus or finish anything in a timely manner😞

Top reply
    • KratomEater

      370d

      @Findingok thank you for this I did some research and it sounds like it may be better fit for my adhd.

    • Findingok

      394d

      I just started taking Vyvanse this year and it's helped me more than anything I've tried before. The only side effect I've noticed is a little bit of anxiousness but it helps me to calm my body and stay present in the moment. The 20 mg once a day works best for me and I don't seem to have to take it all the time. The 30 mg made me too anxious.

      • KratomEater

        370d

        @Findingok thank you for this I did some research and it sounds like it may be better fit for my adhd.

    • SBelleC

      420d

      It's only for a few hours typically and it's been helping me sleep and with my anxiety so so far it's worth it lol. If it gets worse or doesn't get better after a while I will switch to something else but I hope this one works and I don't have to play medication popcorn lol

      • KratomEater

        420d

        @SBelleC oh okay, my symptoms were all day. And they prescribed it for ADHD. You may be using it for something different🤔😅 it did make me pretty groggy which I dislike a lot. But I could see it helping some ppl sleep. It particularly made me feel nauseous at night. The other thing that bothered me was I had lucid death dreams. Not of me dying but an inner dialogue talking about death.

        • SBelleC

          420d

          @KratomEater OH gosh. Yeah I have it for ADHD, just haven't taken it long enough to see an improvement there. But improvement in my sleep and anxiety (it is a treatment for anxiety also) (: I get nauseous at night a few hours after I take it, same with the tiredness. I get tired like all at once, basically. My symptoms last night were not so bad!! I had a couple of times where I shifted in bed and went ooooh I shouldn't have done that. But nothing super bad, just dull aches, so I'm hoping it stays that way

    • SBelleC

      422d

      Just started atomoxetine and hoping issues will go away. I've seen a few people say they stop or at least slow down after a few weeks. But it does suck not being able to move without feeling like I just got punched

      • KratomEater

        421d

        @SBelleC gosh I’m sorry you feel that way. I’m not so sure it’s worth feeling like that for 2 weeks until it kicks in. Specially not knowing if the symptoms will ever fully go away from atomoxetine. The symptoms I had may have been more extreme..but I don’t know. Did you talk to your doctor about how you feel? Something tells me that if a medication makes you feel that way it can’t be good for you😬

    • NorthernIron

      443d

      I have to say, I am not sure if it will work for you but Concerta has helped me a ton with ADHD and I haven't had any problems with it. Maybe ask your doctor about it?

      • KratomEater

        442d

        @NorthernIron thank you I will ask!

    • Imnumbertwo

      443d

      Strattera was Allright for me the only happen was my skin got hard I had bumps like goosebumps and it work but it wasn't as good as addreall but those where only symptoms I have if that happens nausea it helps to get hard candy suck it and it help me with nausea with some other meds

      • KratomEater

        442d

        @Imnumbertwo but very strange that you got hard skin. Can you explain in more detail?

      • KratomEater

        442d

        @Imnumbertwo that’s so weird..I got goosebumps all the time as soon as it hit my blood stream!

    • brendaboppers

      443d

      I had the same results! I was vomiting and felt miserable. I kept at it for a few days but just couldn't take it. It was the worst!

      • KratomEater

        442d

        @brendaboppers ahh! Im so sorry that happened to you as well! I even had dark thoughts and lucid dreams about death on it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion